# SDR 96ZZZX1246

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N677PC
- Make and model: Cessna P210N
- Aircraft serial: P21000677
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 12326232
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 2,789 hours
- Component: 1232600201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LT HORIZONTAL STABILIZER ATTACH BRACKET REINFORCEMENT WAS FOUND CRACKED .50 INCH IN THE LOWER LT RADIUS.  CESSNA SERVICE INFORMATION LETTER SE84-17R1 CALLS FOR A REPETITIVE 100-HOUR INSPECTION OF THIS AREA, BUT IT DOES NOT LIST THE 'P210' WHICH HAS THE SAME COMPONENT PARTS AND PINS INSTALLED.  REPLACED BRACKETS WITH NEW STYLE P/N 1232624-1 BRACKET.
